On multiple-particle continuous-time random walks.

Becker-Kern, Peter; Scheffler, Hans-Peter

Journal of Applied Mathematics (2004)

  • Volume: 2004, Issue: 3, page 213-233
  • ISSN: 1110-757X

How to cite


Becker-Kern, Peter, and Scheffler, Hans-Peter. "On multiple-particle continuous-time random walks.." Journal of Applied Mathematics 2004.3 (2004): 213-233. <http://eudml.org/doc/51854>.

author = {Becker-Kern, Peter, Scheffler, Hans-Peter},
journal = {Journal of Applied Mathematics},
keywords = {Scaling limits; anomalous diffusion; single-particle movement},
language = {eng},
number = {3},
pages = {213-233},
publisher = {Hindawi Publishing Corporation, New York},
title = {On multiple-particle continuous-time random walks.},
url = {http://eudml.org/doc/51854},
volume = {2004},
year = {2004},

AU - Becker-Kern, Peter
AU - Scheffler, Hans-Peter
TI - On multiple-particle continuous-time random walks.
JO - Journal of Applied Mathematics
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 3
SP - 213
EP - 233
LA - eng
KW - Scaling limits; anomalous diffusion; single-particle movement
UR - http://eudml.org/doc/51854
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.